Sums of squares in real rings



Downloads per month over past year

Fernando Galván, José Francisco and Ruiz Sancho, Jesús María and Scheiderer, Claus (2004) Sums of squares in real rings. Transactions of the American Mathematical Society, 356 (7). pp. 2663-2684. ISSN 0002-9947

[thumbnail of 13.pdf] PDF
Restringido a Repository staff only


Official URL:


Let A be an excellent ring. We show that if the real dimension of A is at least three then A has in finite Pythagoras number, and there exists a positive semidefinite element in A which is not a sum of squares in A.

Item Type:Article
Uncontrolled Keywords:Positive semi-definite polynomial; Excellent ring; Real spectrum; Complete local ring
Subjects:Sciences > Mathematics > Number theory
Sciences > Mathematics > Algebraic geometry
ID Code:15168
Deposited On:10 May 2012 08:42
Last Modified:08 Aug 2018 11:30

Origin of downloads

Repository Staff Only: item control page